Access count of this item: 108

Files in This Item:
File Description SizeFormat 
0942-16.pdf852.35 kBAdobe PDFView/Open
Title: Deformation of Degenerate Curves and Automorphic Functions on the Teichmuller Space(Deformations of Group Schemes and Number Theory)
Authors: Ichikawa, Takashi
Author's alias: 市川, 尚志
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 172
End page: 182
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.